MathSciNet Relay Station
MathSciNet bibliographic data
MR847996 (87k:35097) 35J70 (35J15)
Chanillo, Sagun; Wheeden, Richard L. Harnack's inequality and mean-value inequalities for solutions of degenerate elliptic equations. Comm. Partial Differential Equations 11 (1986), no. 10, 1111–1134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement